# SDR SA05062

- Difficulty date: June 3, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PLS - THE MAIN ENTRY DOOR SLIDE WOULD NOT ARM.  MAINTENANCE REMOVED A LANYARD FROM THE GIRT BAR MECHANISM.  OPERATIONALLY CHECKS OK.
